What are the risks of abrupt drug discontinuation?
Blood pressure medications help control heart rate and blood flow in the arteries. If the patient stops taking these drugs suddenly and suddenly, he puts himself in serious danger. In these cases, the heart may beat faster than usual.
Some people stop taking their medication without consulting a doctor and as soon as they feel better.
Self-medication and self-diagnosis are common problems with dangerous consequences, and even in severe cases can lead to a heart attack.
The Times of India reports on drugs that can not be stopped all at once without consulting a doctor.
Blood pressure medications
Blood pressure medications help control heart rate and blood flow in the arteries. If the patient stops taking these drugs suddenly and suddenly, he puts himself in serious danger. In these cases, the heart may beat faster than usual. It also increases the risk of ischemia (insufficient blood supply) to the heart and heart attack.
Blood thinners help prevent blood clots in the arteries. Abrupt discontinuation of these drugs can block the heart and blood vessels and even lead to stroke. Discontinuation of blood thinners without consulting a doctor is not recommended at all.
Although this medication is only recommended to relieve anxiety, it does not mean that it can be discontinued at any time.
Taking these types of drugs for a long time makes a person need them in order to maintain mental balance, and therefore it is up to the treating physician to determine when to stop taking these drugs.
Sudden discontinuation of antidepressants is not as dangerous as antidepressants, but it can have side effects. Headache, dizziness, nausea and sweating are some of the symptoms of stopping these drugs. By gradually reducing the dose of the drug, the doctor prepares the body to stop it.
The body produces a natural steroid hormone called cortisol, which has anti-inflammatory properties. However, supplements should be taken when a person has a chronic illness or inflammation. If a person stops taking steroids all at once, the body needs about a week to be able to produce cortisol again. These conditions lead to feelings of weakness, vomiting and abdominal pain.
People with hypothyroidism or hyperthyroidism need to take their medication regularly. These drugs help regulate thyroid production in the body, and abrupt discontinuation of this drug can lead to rapid heartbeat and fever.
https://www.mojnews.com/%D8%A8%D8%AE%D8%B4-%D8%A7%D8%AC%D8%AA%D9%85%D8%A7%D8%B9%DB% 8C-5 / 281928-% D8% AE% D8% B7% D8% B1% D8% A7% D8% AA-% D9% 82% D8% B7% D8% B9-% D9% 86% D8% A7% DA % AF% D9% 87% D8% A7% D9% 86% DB% 8C-% D8% AF% D8% A7% D8% B1% D9% 88% D9% 87% D8% A7-% DA% 86% DB % 8C% D8% B3% D8% AA # gsc.tab = 0